# SDR CA120601002

- Difficulty date: May 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,785 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bar
- Condition: Corroded
- Location: Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, A LITTLE PAINT FLAKE WAS DISCOVER UNDER THE REAR SPREADER BAR, FURTHER INVESTIGATION REVEALED HEAVY INTERGRANULAR CORROSION ALL OVER THE INSIDE OF BOTH SPREADER BARS.  THERE WAS NO SIGN OF ANY KIND OF DAMAGE ON THE OUTSIDE AND THE CONDITION CAN ONLY BE DISCOVER BY EXTENSIVE INSPECTION WITH A BOROSCOPE OR BY TAPING METHOD ON THE BARS.  BOTH BARS HAS BEEN REPLACED BY USED SERVICEABLE UNITS.
